Doctor insights on:
Diphen Af Medication
No: One popular name for this concoction is magic mouthwash which to some implies recreational potential. The magic refers to its ability to provide relief from painful mouth sores. It is a combination of Lidocaine benedryl and anti-fungal medications none of which can get you high. This medication should only be taken by prescription for specific oral conditions. ...Read moreSee 1 more doctor answer
I'm traveling in thailand and have had diarrhea for a few days (no other symptoms). Diphen/atropine not working. Should i take cipro (ciprofloxacin) or zithromax?
Cipro (ciprofloxacin): Traveler's diarrhea is very common in the first few days of travel to a new location. Taking Cipro (ciprofloxacin) at the first sign of diarrheal symptoms is an easy way to stave off a prolonged course of diarrhea. Zithromax will not do you much good in this case. ...Read more
Diarrhea because of clindamycim 7days. Stopped antibiotics, tried imodium, (loperamide) pepto dismal, diphen/atrop, probiotics for 4 days. Eating white toast, banana n rice. Still no cured. What do I do? Thanks
Diarrhea/bloat 11days from clindamycim(took 7days)
took probiotics,imodium,pepto dismal,diphen for 4days
My GP doc told me to cont. pepto dismal n probiotics
what to do? wrried
Get tested forC Diff: Follow up with your doctor and get tested for C Difficile.Clindamycine is known to cause that when you are on Antibiotics it destroy normal helpful Bacteria and without the good bacteria C Difficile grows out of control If it is positive it will need to be treated with appropriate Antibiotics ...Read moreSee 1 more doctor answer
Can you explain if it's possible to wash my mouth with diphen hydramin syrup to reduce my sore throat?
Yes: This gargle works: mix 3 teaspoons maalox liquid with 2 teaspoons Benadryl (diphenhydramine) liquid and one teaspoon chloraseptic spray (take the spray top off the spray bottle), . Gargle and swish well for at least a minute and spit out. You can repeat every few hours; don't swallow since you'll be loading up on benadryl (diphenhydramine). ...Read more
90 yr old mom given lomotil (diphen atrop) 2.5 mg for diarrhea. She is taking septra (sulfamethoxazole and trimethoprim) for UTI too. Any worries about side effects?
I suffer with af and i take medication for it I have on three occasions gone into af by drinking cold lemonade and the effect was immediate ?
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers